# SDR UPS05845055

- Difficulty date: June 25, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 75,626 hours, 25,638 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 5641006501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 759 BOOT FITTING CRACKED BETWEEN L17L AND L18L.  REPAIRED BOOT FITTING IAW UPS EO DC8-53-2048 AND SAA SK 851-856307.
